Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
If Baxter is acting normal and still eating well, this could be due to an allergic reaction similar to the effects of hay fever in humans. The best thing to do for now is to give Baxter benadryl at 1 mg per pound every 12 hrs and apply a few drops of Artificial Tears to his eyes every 4-6 hrs. This is available over the counter at the pharmacy and will flush away any irritants that may be causing this redness. If Baxter is not significantly improved within a few days, have your vet examine him in case this is an eye infection that will require prescription medications.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****